# SDR DALA2024101009926

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598896) GOUGES IN HOLES WERE FOUND ON VERTICAL PRESSURE DECK WEB, VERTICAL STIFFENERS, ATTACH ANGLE AND UPPER COMPRESSION CHORD. VERTICAL PRESSURE DECK WEB, VERTICAL STIFFENERS, ATTACH ANGLE AND UPPER COMPRESSION CHORD BTW BS 663 RBL 30-40 WERE REPAIRED PER ER/A 621040-14 REV.ORIGINAL. ASSOCIATED AA 5714-01004 ADDED FOR AC 3737.
